# SDR C2XA11RI076

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N12166
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500831
- Aircraft time: 14,757 hours, 8,845 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2337 - EWR - FLIGHT CREW REPORTED LG AIR/GND FAIL ON EICAS WHEN YOU LOWER THE LANDING GEAR MOMENTARILY THEN CLEARS.  EWR MX REMOVED AND REPLACED NR 2 NOSE GEAR DOOR ACTUATOR, LEFT AND RIGHT WING WEIGHT ON WHEELS PROXIMITY SWITCH.  MX PERFORMED LANDING GEAR EXTENSION & RETRACTION CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.  SDR C2XA11RI075 REPORTS ACTUATOR AND SDR C2XA11RI076 REPORTS WOW SWITCHES.
